# SDR UIEA2025080701102

- Difficulty date: August 7, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 3,233 hours, 19,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 69B600153
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FND AFT CGO FLOOR BRACKET CORROSION AT STA 1880 LBL 20.   REMOVED THE DAMAGE PART IAW SRM 51-40-02-0G-0 REV 104.  INSTALL NEW PART IAW SRM 51-40-02-0G-0 REV 104 AND DWG #65B60128 SH-8 REV B.  JOB COMPLETED AND CONDITION CHECK NORMAL.
